# SDR TSAA0357061

- Difficulty date: April 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: 6545457
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION DAMAGE BY BLENDOUT REPAIR PER GUIDANCE IN SRM 57-30-3, FIGURE 5, DETAL III.  APPLIED ALODINE AND TWO COATS OF BMS 10-20, TYPE II TO BLENDOUT LOCATIONS.  FILLED DEPRESSION WITH BMS 5-26, TYPE II SEALANT TO RESTORE SURFACE TO ORGINAL CONTOUR.  REPAIR COMPLETED IAW ECO 2268 WITH DEVIATION A.  AIRCRAFT RETURNED TO SERVICE.  (M)
